# SDR USAA050063

- Difficulty date: January 7, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602214A
- Condition: Delaminated
- Location: L/E Slat
- Part time: 53,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN CORE BOND DELAMINATED 3 INCHES BY 3 INCHES, NR 5 SLAT OUTBOARD TRAILING EDGE.  REMOVED DAMAGE, INSTALLED NEW CORE, FILLERS, DOUBLERS PER SRM 51-70-10.  (M)
